# SDR DXTA200300096

- Difficulty date: August 19, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N344QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600344
- Aircraft time: 7,558 hours, 6,050 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 21681
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT THRUST REVERSER UNLOCK LIGHT ILLUMINATED BELOW 70K ON TAKEOFF ROLL.  TAKEOFF ABORTED W/O INCIDENT, T/R DID NOT DEPLOY, LIGHT WOULD NOT CLEAR BY PUSHING T/R PADDLE DOWN.  LIGHT DID CLEAR BY CYCLING RIGHT T/R.  REMOVED AND REPLACED RIGHT TR OUTBOARD STOW SWITCH AS PER CESSNA 560 COMPONENT MM CHAPTER 78-30-09.  OPS CHECKED GOOD.
